Posted by: JJ | 2008/09/29


Hi, I dicovered three weeks ago that i have a hyper thyroid (5.99) &  on Eltroxin for 2 months. My problem is that i had a flue last week and used flutex but now i have this pains in my sides of my stumoch? I' m not sure if it is my kidneys or what?
What is this pain that I am experiencing? Yesturday (28/09/2008) was the first time that i felt it!

Please help me?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear JJ
If you have hyperthyroidism (overactive thyroid) you should not be on Eltroxin as this will make it worse. Is your doctor looking into this?
Pain in the kidneys are usually in the sides but at the back, and can be associated with burning urine and fever. Pain in the front can be infection in the bowel. It is difficult for me to give you advice on what to do as you need to have your urine tested and your doctor need to examine your stomach to see exactly what the problem is.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.